Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Hello!

By registering with us, you'll be able to view our forums in full as well as discuss, share and private message other members of Behind The Gray. Why not join us now?
Sign in to follow this  
Mama2two

Restless leg after getting off of Keppra

Recommended Posts

I had a perimesencephalic SAH at the end of September. Spent 3 days in ICU, one night on the neuro floor, then home. 

 

Extreme fatigue, vision issues, feeling terrible, etc etc. It took me about 1.5-2 months to start feeling like myself again. Even then, I would still tire easily. 

 

3 weeks ago I had my second cerebral angiogram, both negative. That is when I received the Diagnosis of perimesencephalic SAH. 

 

I was started on keppra while in hospital, and just weaning off as of yesterday. Very slow weaning. 

 

The last 4-5 days I am having symptoms of restless leg syndrome (numb, tingling, urge to move it) when my leg is at rest (sitting/driving/ trying to go to sleep)

 

Have any of you had trouble with this? It’s not terrible, but is bothersome.

 

Also, earlier on in my recovery, I experienced a visual disturbances where I would see a rectangle with black and white squiggles around it, and inside the rectangle I couldn’t see anything. Have any of you had this experience? 

 

It has been very helpful and encouraging to read your stories and experiences! Thanks in advance. 

 

Share this post


Link to post
Share on other sites

Mama, It’s been some time but I recall getting weaned off of keppra was something of an ordeal. I was surprised because I didn’t feel “drugged” at all while taking it. You should mention this to your doctor I think. 

Share this post


Link to post
Share on other sites

Thanks for your response! I am off now, less than a week and I am feeling pretty good now. I did mention it to my dr, but honestly it is getting better. 

 

 

Share this post


Link to post
Share on other sites

I get it in corner of my eye,  I lay down dark room shut eyes and after 20 mins it goes a paracetamol helps me  xxx form of migraine but see Doc and double check xxxx  Do not know as still on Keppra xxxx

 

Good luck 

 

Win xxxx

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×